Skip to Main content Skip to Navigation
New interface
Journal articles

Parameterized Polyhedra and Their Vertices

Abstract : Algorithms specified for parametrically sized problems are more general purpose and more reusable than algorithms for fixed sized problems. For this reason, there is a need for representing and symbolically analyzing linearly parameterized algorithms. An important class of parallel algorithms can be described as systems of parameterized affine recurrence equations (PARE). In this representation, linearly parameterized polyhedra are used to describe the domains of variables. This paper describes an algorithm which computes the set of parameterized vertices of a polyhedron, given its representation as a system of parameterized inequalities. This provides an important tool for the symbolic analysis of the parameterized domains used to define variables and computation domains in PAREs. A library of operations on parameterized polyhedra based on the Polyhedral Library has been written in C and is freely distributed.
Complete list of metadata
Contributor : Vincent Loechner Connect in order to contact the contributor
Submitted on : Wednesday, November 10, 2010 - 4:11:24 PM
Last modification on : Wednesday, November 18, 2020 - 5:18:06 PM

Links full text




Vincent Loechner, Doran K. Wilde. Parameterized Polyhedra and Their Vertices. International Journal of Parallel Programming, 1997, 25 (6), pp.525-549. ⟨10.1023/A:1025117523902⟩. ⟨inria-00534851⟩



Record views